# SDR EHA2008F00002

- Difficulty date: July 8, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N423CA
- Make and model: Casa C212CC
- Aircraft serial: 240
- Engine: Garrtt TPE331*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSP, FOUND AND DOCUMENTED CRACKS IN THE UPPER WING SKINS AT APPROX STA 6700 TO 7100 ON BOTH THE LT AND RT WINGS.  (K)
